# SDR SWAA2021042257757

- Difficulty date: March 19, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 60,799 hours, 37,574 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Skate Angle
- Condition: Chafed
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB SKATE ANGLE ( INTERFACE CLOSURE ANGLE) CHAFED; RH SIDE BS 1009 TO BS 1016. REMOVED AND REPLACED VERTICAL STAB SKATE ANGLE R/H SIDE BS 1009 TO BS 1016 DUE TO NO ALLOWABLE LIMIT FOUND IN THE SRM IAW SRM 514002 AND DWG #147A0030
